Ecological radiation with limited morphological diversification in salamanders
Article first published online: 24 JAN 2012
© 2012 The Authors. Journal of Evolutionary Biology © 2012 European Society For Evolutionary Biology
Journal of Evolutionary Biology
Volume 25, Issue 4, pages 634–646, April 2012
How to Cite
BLANKERS, T., ADAMS, D. C. and WIENS, J. J. (2012), Ecological radiation with limited morphological diversification in salamanders. Journal of Evolutionary Biology, 25: 634–646. doi: 10.1111/j.1420-9101.2012.02458.x
- Issue published online: 15 MAR 2012
- Article first published online: 24 JAN 2012
- Received 20 May 2011; revised 7 December 2011; accepted 16 December 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!